MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS TRANSVERSE CONNECTOR; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS TRANSVERSE CONNECTOR; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Model Number 48551070
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the transverse connector was broken during final tightening and they were removed from the patient.The surgeon changed it with the new one and the surgery succeeded.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment.Results: manufacturing records were reviewed and no manufacturing anomalies were reported.Connector was confirmed visually to have fractured.Conclusion: the plausible root causes include: excessive tightening torque applied and previous damage to the clip during insertion.
 
Event or Problem Description

Brand Name
OASYS TRANSVERSE CONNECTOR
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6485502
Report Number0009617544-2017-00144
Device Sequence Number1268408
Product Code KWP
UDI-Device Identifier04546540371607
UDI-Public(01)04546540371607
Combination Product (Y/N)N
PMA/510(K) Number
K032394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48551070
Device Catalogue Number48551070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2017
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by Manufacturer03/17/2017
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date07/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR